I am a manager at a very small showroom, one of the sales persons has to take vicoden for pain. when he does, he becomes aggresive and paranoid, his emotions overtake him, he also becomes over excited over everything. He is a basically good person, but frankly his reactions are scary, and i don't know how to bring him "down" from this high. can anybody help ,please?
Thanks for the support. I will try to ask for a little back, but honestly, it's so hard for me. My husband works a very demanding job 12-14hrs 6 days a week plus a 2nd job on weekends. Sometimes it's hard for him to see me in pain and in need of help. When he was ill earlier this year, I was at his side 24/7. Now with all my ailments, I find him wanting to work more and more. I guess thats his way of dealing with things. Honestly I find that the pain meds help me get through the tough times. I'll be honest here, sometimes I use them as a crutch. there I said it. There are times I can barely walk and I truely need them, but then are the times when life is tough and I might pop a few extra just to zone out. I know, wrong, wrong wrong, but it's what gets me through. well, thanks for listening. Gretchen
I too am the matriarch of the family. I have always taken care of everyone, even when my CP became so severe I am still doing so. But when I need them, or have surgery they all come to my aid. Don't be afraid to get some back of what you have given. It won't change your position as the "caretaker." We need help sometimes too.
I'm hoping for success with your nuerolysis. Keep posting and take care of you! Tuck
It's me, again, I'm scheduled for a nuerolysis on right side thursday, then 3wks later, left side. Lets hope this works for a while. It'll be my 3rd time.
Thank you all for your care and concern. I've been dealing with this back issue for 15yrs now and have tried just about every pain med there is. At one point I was even on morphine. At times I just say heck with it all and tuff it out, but then I get to the point where I litterally can not move. My Dr (nuerosurgeon) and Pain Mgmt Dr has suggested surgery. Once again I've put it off, I've heard so many horror stories, sometimes I think that my relationship with the pain meds is crazy, but What to do? I promised my Dr that come the new year I would be serious about surgery. They want to put cages and regrow bone(?) If I got dowm to the brass tacks about this whole thing, I afraid because I am such a caretaker. I take care of everyone, husband, grown children, grandchildren, etc. I'm afraid that there will be no one to take care of me because everyone is so used to me doing everything. There for this first time I'm being honest. Well, enough for now. Hope everyone is well. Please keep in touch. Gretchen
OK, here's the "strange one" of the group. I have taken Vicodin for 4 years. It only makes me "grumpy" at the end of a day when I have over done my limitations and I am hurting and absolutely nothing works to ease my pain. My family knows when it's one of those evenings and they are kind enough to leave me alone and let me be a "B" all by myself. I don't even want to be around anyone. But those days are not often.
I've heard all the above (and more) and I am either the rare bird or someday it will catch up with me. I'd like to believe that it just works for me the way it is suppose to work. Everyone is different and Percocet make me moody. It makes my mother crazy, she is an angry, mean person when she takes it. She too can take Vicodin without the side effects you describe. It's probably chemistry.
But I agree with others, be careful with the new drugs. Or maybe you'll be like me with the Vicodin and Percocet will work for you the way it was intended. Please keep us posted. Hang in there and take care, Tuck
watch out and tread lightly, percocet and neurontin are not your friends. They are MUCH stronger than the vicodin and will bring you down in the end. I hope you have a good pain management doc on your side. Look beyond the opiates for help if you possibly can.... I know that's not always possible, but if it is, go there. Take it from someone who knows first-hand. I deal with constant pain rather than opiates. They will ruin your life just like the pain will. It is a choice between the devil and the deep blue sea.
All this time on Percocet for the MS pain and I thought my moodiness was caused from the old friend MENOPAUSE. I really did not know that this medication could cause mood problems. Depression yes, but always thought that was from the unrelenting pain. Good advice. Thank you!
Hello Gmama: Unfortunatly, that is a side effect of the opiates. Like Beargizmo stated, you will periodically find yourself becoming "moody" with the Oxycodone (Percocet). Because it is a stronger drug and it is working good at the moment, there will be a time when your tolorance will elevate and the Oxycodone will not be as effective and your mood changes with it. When your tolorance has heightened and the Doc increases the pain meds again, your mood will lighten up. It's a nasty cycle that chronic pain sufferers dea with or at least many do. Good luck and I hope things work out.
oh my gosh, i had horrible awful nightmares with Vicoden also! I thought it was just weird me. Sorry, not calling you weird too lol After the second night I took one, I found myself standing in the middle of my living room with all the lights on in the house at 3:00 in the morning with the phone in my hand dialing 911 because weird things were breaking into my house. I had paranoid type feelings all day. Never again.
I have, but BE VERY CAREFUL, please the percocet and perhaps nuerontin will soon to the very same thing to you and worse....how are you managing the pills? Do you have a pain managment doctor? If I can offer any advice, it would be..do WHATEVER YOU CAN to get off these pills..yes, they can help if managed correctly...but for many of us, they are the devil himself.
At any rate...I used to get grumpy, tired, depressed and have horrible nightmares from vicoden, particularly early in my usge of it...the nightmares were the worst I'd ever had, like I were in hell itself. Never had those from pers..just harder to kick...
Feel better soon and I hope I didn't scare, or misread you.